# SDR DXTA2023061288370

- Difficulty date: June 12, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N611QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605548
- Aircraft time: 16,139 hours, 12,466 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT FL300, PITCH TRIM FLAG ACTIVATED.  TCS'D & TRIED PITCH WHEEL MANUAL DOWN,  JAMMED. TRIED ELECT TRIM & DID NOT WORK. RELEASED TCS & REENGAGED AUTOPILOT & DISENGAGED AGAIN & TRIED PITCH UP ELECT PITCH & TRIM WHEEL STARTED TO MOVE. TRIED MANUAL WHEEL & NOT JAMMED.  OK UNTIL ABOUT 3 MILES FROM FINAL W/ AUTOPILOT OFF, & USED ELECT TRIM DWN & TRIM WHEEL MADE A LOUD POPPING, BUT SEEMED TO WORK NORMAL.  CLEANED & LUBED TRIM TAB ACT SYS IAW MM 12-20-27,  MULTIPLE TIMES OPERATION TRIM TAB CHECK GOOD, VERIFED TRAVELS & CABLE TENSION CHECKS OF ELEVATOR TRIM, NO DEFECTS . INSPECTED PULLEY ,  TURNBUCKELS & ROUTING CABLES, NO DEFECTS. COMPLIED AUTOPILOT SYS OPS & ADJUST TEST, COULD NOT DUPLICATE.
